Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Infinite Taylor interpolation

Authors: Leonhard Frerick and Jürgen Müller
Journal: Proc. Amer. Math. Soc. 125 (1997), 3331-3337
MSC (1991): Primary 30E05
MathSciNet review: 1403126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a region in $\mathbb C$, let $\alpha$ be a point in $G$, and let $\Lambda$ be an infinite set of nonnegative integers. We consider the question whether there exists a function which is holomorphic in $G$ and has prescribed derivatives of order $\nu$ at $\alpha$ for all $\nu \in \Lambda$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30E05

Retrieve articles in all journals with MSC (1991): 30E05

Additional Information

Leonhard Frerick
Affiliation: Bergische Universität Gesamthochschule Wuppertal, Fachbereich 7, Mathematik, 42097 Wuppertal, Germany

Jürgen Müller
Affiliation: Universität Trier, Fachbereich IV, Mathematik, 54286 Trier, Germany
ORCID: 0000-0002-5872-0129

Received by editor(s): March 1, 1996
Received by editor(s) in revised form: June 14, 1996
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society